RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Springer Proc. Math. Statist., 2014, том 79, страницы 185–213 (Mi spms8)  

Jordan groups and automorphism groups of algebraic varieties

V. L. Popovab

a National Research University Higher School of Economics, Myasnitskaya 20, Moscow 101000, Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia

Аннотация: The first section of this paper is focused on Jordan groups in abstract setting, the second on that in the settings of automorphisms groups and groups of birational self-maps of algebraic varieties. The appendix contains formulations of some open problems and the relevant comments.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-00160
Министерство образования и науки Российской Федерации NSh-2998.2014.1
Российская академия наук - Федеральное агентство научных организаций
Supported by grants RFFI 14-01-00160, NSh–2998.2014.1, and the programme Contemporary Problems of Theoretical Mathematics of the Branch of Mathematics in the Russian Academy of Sciences.


DOI: https://doi.org/10.1007/978-3-319-05681-4_11


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/spms8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:31

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018